BibTeX record: journals/amc/XuM07a

download as .bib file

@article{DBLP:journals/amc/XuM07a,
  author    = {Run Xu and
               Fanwei Meng},
  title     = {Oscillation criteria for second order quasi-linear neutral delay differential
               equations},
  journal   = {Applied Mathematics and Computation},
  year      = {2007},
  volume    = {192},
  number    = {1},
  pages     = {216--222},
  url       = {http://dx.doi.org/10.1016/j.amc.2007.01.108},
  doi       = {10.1016/j.amc.2007.01.108},
  timestamp = {Fri, 19 Sep 2014 02:03:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/XuM07a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}